| Catalog Number |
TDC0005 |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device was not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported issue documented in the complaint cannot be confirmed through functional evaluation and analysis.The lot number of the device is not known; therefore, manufacturing documentation review was not performed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 4 products involved with the reported complaint.The associated manufacturer report numbers are: 3005172759-2023-00048, 3005172759-2023-00049, and 3005172759-2023-00050.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that during a sinus procedure on (b)(6) 2023, the physician did not feel that the instruments were accurate while navigating.It was reported that ¿all devices¿ that were used during the procedure were inaccurate, but the physician did not want to take the time to re-register the patient or do any troubleshooting.It was reported that they were using all new suction devices during this procedure.No troubleshooting was completed.Any additional details regarding inaccuracy cannot be obtained.There was no report of any negative patient impact.No medical intervention was required.The trudi system software used was v.2.1.166 the serial number of the trudi navigation system (fg200000) is (b)(6).On 17-oct-2023, additional information was received.Per the information, the devices used for this procedure were as follows: a 0° trudi nav suction device (tdns000z / lot# unknown), a 70° trudi nav suction device (tdns070z / lot# unknown), a 4.0mm ¿ 15° trudi navigation shaver blade (tsb415 / lot# unknown), and a trudi curette (tdc0005 / lot# unknown).The lot number of the devices are unknown, per the information, ¿the suctions are pretty new.¿ computed tomography (ct) image was used as the primary image.The ct scan contains ¿500+¿ slices.The inaccuracy issue was determined during the beginning of the case.There was no error message on the trudi navigation monitor.The suction device was plugged in after registration.The patient tracker did not move and the patient tracker cable was not under tension in relation to this event.Computed tomography (ct) image was used as the primary image.The ct scan contains ¿500+¿ slices.The accuracy issue was determined when the physician was putting the suction device on a certain anatomy in the nose.There was no ferromagnetic material placed within the trudi zone.The crosshairs did not turn yellow.The emitter pad was not moved and the patient did not move.No other device shaft was in the proximity of the transmitter of the emitter pad.On 19-oct-2023, additional information was received.The information indicated that at the time of the procedure, the trudi navigation system software version was 2.1.66 before it got upgraded to version 2.3.2.3.The information indicated that when the accuracy issue with the trudi curette was observed, the bar below the device icon on the trudi navigation system monitor was green.The inaccuracy was determined at the beginning of the case.The inaccuracy was not within 2mm.The crosshairs did not turn yellow.The dongle that was in used when the issue occurred was the white dongle.The information also indicated that the device is not available to be returned for analysis.Based on the additional information received on 19-oct-2023, with the bar below the device icon on the trudi navigation system monitor being green when the accuracy issue was observed with the trudi curette, the event has been deemed usfda reportable under 21 cfr 803 with a classification of ¿malfunction.¿.